# SDR AWXA9900401

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53472193200
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEFT AND RIGHT FLOOR SUPPORT Y765 RT BETWEEN FRAMES 66 AND 68,                            CORROSION AROUND CLIP NUT (TOP AND BOTTOM).  REPAIRED RT FLOOR SUPPORT AT FR 68 Y 765 AS PER ER 26-5341-99294-EYI.  PRIMED AND PAINTED AS PER SRM 51-75-17-2.  REMOVED AND REPLACED DAMAGED LT FLOOR SUPPORT, FABRICATED REPLACEMENTS AND INSTALLED AS PER SRM 51-74-00.
